# SDR ABXA20160824142

- Difficulty date: August 24, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 111T10081
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR OF CENTER WING BOX HAS CORROSION AT THE BEARING PLATE.  REMOVED AND INSTALLED SERVICEABLE LT REAR SPAR BEARING PLATE IAW ARM 51-40-02.  SDR INFORMATION: CORRODED LEVEL 2, PN: 111T1008-1, BEARING PLATE, EXACT FS/BS LOCATION ON ACFT: FROM FS 955 TO LBL 78, EXACT STR, WS LOCATION ON ACFT: FROM CENTER WING TO REAR SPAR.  ACFT WAS GROUNDED.
